# SDR SIMA201026703

- Difficulty date: September 22, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 294,451 hours, 24,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY EXIT SIGN IN FRONT OF SEATS 3B AND 3C TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXIT SIGN AT SEATS 3BC AND 3BC IAW EMB 145 AMM  33-50-13-000-801-A.  THE OPERATIONAL CHECK WAS NORMAL AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
